# SDR ASAA9980254

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 39364451
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON FRAME AT FS 1098, BETWEEN LONGERONS 28L AND 30.  REMOVED AND REPLACED FRAME FROM LONGERON 26L TO LONGERON 26R IAW DC9 SRM 53-01, FIG 1. (M)
